Search Results

There are 8538 results for: content related to: Sublingual versus injective immunotherapy in grass pollen allergic patients: a double blind (double dummy) study

  1. Operator Ideals Generalizing the Ideal of Strictly Singular Operators

    Mathematische Nachrichten

    Volume 94, Issue 1, 1980, Pages: 29–41, Irmtraud Stephani

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19800940103

  2. Quasi- and Weakly-Injective S-Systems

    Mathematische Nachrichten

    Volume 71, Issue 1, 1976, Pages: 183–190, M. Satyanarayana

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19760710114

  3. Gorenstein projective and flat complexes over noetherian rings

    Mathematische Nachrichten

    Volume 285, Issue 7, May 2012, Pages: 834–851, E. Enochs, S. Estrada and A. Iacob

    Article first published online : 11 JAN 2012, DOI: 10.1002/mana.201000138

  4. Gorenstein categories and Tate cohomology on projective schemes

    Mathematische Nachrichten

    Volume 281, Issue 4, April 2008, Pages: 525–540, E. Enochs, S. Estrada and J. R. García–Rozas

    Article first published online : 10 MAR 2008, DOI: 10.1002/mana.200510622

  5. Indecomposable and Injective S-systems with Zero

    Mathematische Nachrichten

    Volume 41, Issue 1-3, 1969, Pages: 37–48, E. H. Feller and R. L. Gantos

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19690410104

  6. Pushout-Properties: An analysis of gluing constructions for graphs

    Mathematische Nachrichten

    Volume 91, Issue 1, 1979, Pages: 135–149, Hartmut Ehrig and Hans-Jörg Kreowski

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19790910111

  7. Sets

    Algebra and Number Theory: An Integrated Approach

    Martyn R. Dixon, Leonid A. Kurdachenko, Igor Ya. Subbotin, Pages: 1–40, 2011

    Published Online : 18 JUL 2011, DOI: 10.1002/9780470640548.ch1

  8. Vital Injective S-systems

    Mathematische Nachrichten

    Volume 47, Issue 1-6, 1970, Pages: 121–125, F. R. McMorris

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19700470114

  9. Injectively A-Compact Operators, Generalized Inner Entropy Numbers, and Gelfand Numbers

    Mathematische Nachrichten

    Volume 133, Issue 1, 1987, Pages: 247–272, Irmtraud Stephani

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19871330117

  10. Operator Ranges in Banach Spaces, I

    Mathematische Nachrichten

    Volume 173, Issue 1, 1995, Pages: 91–114, R. W. Cross, M. I. Ostrovskii and V. V. Shevchik

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19951730107

  11. Verdier Duality for Systems of Coefficients over Simplicial Sets

    Mathematische Nachrichten

    Volume 190, Issue 1, 1998, Pages: 51–122, Torsten Fimmel

    Article first published online : 14 NOV 2006, DOI: 10.1002/mana.19981900105

  12. Guaranteed Numerical Injectivity Test via Interval Analysis

    Trends in Constraint Programming

    Sébastien Lagrange, Nicolas Delanoue, Luc Jaulin, Pages: 233–244, 2010

    Published Online : 5 JAN 2010, DOI: 10.1002/9780470612309.ch12

  13. On extensions of some Flugede–Putnam type theorems involving (p, k)-quasihyponormal, spectral, and dominant operators

    Mathematische Nachrichten

    Volume 282, Issue 7, July 2009, Pages: 1022–1032, Kotaro Tanahashi, S. M. Patel and Atsushi Uchiyama

    Article first published online : 22 JUN 2009, DOI: 10.1002/mana.200610787

  14. Locally Injective Mappings

    Computer Graphics Forum

    Volume 32, Issue 5, August 2013, Pages: 125–135, Christian Schüller, Ladislav Kavan, Daniele Panozzo and Olga Sorkine-Hornung

    Article first published online : 19 AUG 2013, DOI: 10.1111/cgf.12179

  15. The Index Set of Injectively Enumerable Classes of Recursively Enumerable Sets in ∑5-Complete

    Mathematical Logic Quarterly

    Volume 40, Issue 1, 1994, Pages: 87–94, Stephan Wehner

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19940400112

  16. Remeshing-assisted Optimization for Locally Injective Mappings

    Computer Graphics Forum

    Volume 33, Issue 5, August 2014, Pages: 269–279, Y. Jin, J. Huang and R. Tong

    Article first published online : 23 AUG 2014, DOI: 10.1111/cgf.12452

  17. On regular rings and annihilators

    Mathematische Nachrichten

    Volume 110, Issue 1, 1983, Pages: 137–142, Roger Yue Chi Ming

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19831100110

  18. Walks and paths in trees

    Journal of Graph Theory

    Volume 70, Issue 1, May 2012, Pages: 54–66, Béla Bollobás and Mykhaylo Tyomkyn

    Article first published online : 4 MAR 2011, DOI: 10.1002/jgt.20600

  19. Well-Defined Fuzzy Sentential Logic

    Mathematical Logic Quarterly

    Volume 41, Issue 2, 1995, Pages: 236–248, Esko Turunen

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19950410209

  20. Inverse filtering and deconvolution

    International Journal of Robust and Nonlinear Control

    Volume 11, Issue 2, February 2001, Pages: 131–156, Ali Saberi, Anton A. Stoorvogel and Peddapullaiah Sannuti

    Article first published online : 25 JAN 2001, DOI: 10.1002/rnc.553